# SDR UALA2012101205808

- Difficulty date: October 11, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 35,518 hours, 15,638 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT LENS CRACKED.  REPLACED LENS BY FBO MECH.  NO FURTHER DEFECTS NOTED.
